Bulletin of the American Mathematical Society

The Riesz decomposition for vector-valued amarts

G. A. Edgar and L. Sucheston

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 82, Number 4 (1976), 632-634.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538149

Mathematical Reviews number (MathSciNet)
MR0415762

Zentralblatt MATH identifier
0336.60034

Subjects
Primary: 60G40: Stopping times; optimal stopping problems; gambling theory [See also 62L15, 91A60] 60G45

Citation

Edgar, G. A.; Sucheston, L. The Riesz decomposition for vector-valued amarts. Bull. Amer. Math. Soc. 82 (1976), no. 4, 632--634. https://projecteuclid.org/euclid.bams/1183538149


Export citation

References

  • 1. D. G. Austin, G. A. Edgar and A. Ionescu Tulcea, Pointwise convergence in terms of expectations, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 30 (1974), 17-26. MR 50 #11402.
  • 2. A. Bellow, On vector-valued asymptotic martingales, Proc. Nat. Acad. Sci. U.S.A. (to appear).
  • 3. R. V. Chacon and L. Sucheston, On convergence of vector-valued asymptotic martingales, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 33 (1975), 55-59.
  • 4. G. A. Edgar and L. Sucheston, Amarts: A class of asymptotic martingales, J. Multivariate Analysis (to appear).
  • 5 G. A. Edgar and L. Sucheston, Les amarts; une classe de martingales asymptotiques, C. R. Acad. Sci. Paris (to appear).
  • 6. B. J. Pettis, On integration in vector spaces, Trans. Amer. Math. Soc. 44 (1938), 277-304.